# SDR DALA2019012300031

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 62,385 hours, 8,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED RIGHT INBOARD FLAP FAIRING MISSING LOWER FORWARD COVER. DEFERRED PER CDL 27-00-09, INSTALLED SPEED TAPE UNTIL THE COVER IS AVAILABLE TO REPLACED. LP 5561752.
